Sibutramine (Reductil^ⓡ)-Induced Cutaneous Leukocytoclastic Vasculitis: A Case Report
0
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
A 24-year old woman presented with hemorrhagic vesicles on her legs. She had taken sibutramine (Reductilⓡ, Abbott Labs., Seoul, South Korea) for 3 months and developed skin lesions the week before. A skin biopsy showed leukocytoclastic vasculitis with conspicuous eosinophilic infiltration of the tissue. These lesions showed improvement after discontinuation of sibutramine. However, 3 months later the skin lesions recurred on other sites on the lower extremities when the patient was rechallenged with the same drug for 2weeks. Herein, we report the first case of necrotizing vasculitis induced by sibutramine. (Ann Dermatol 23(4) 544∼547, 2011)
Abstract
A 24-year old woman presented with hemorrhagic vesicles on her legs. She had taken sibutramine (Reductilⓡ, Abbott Labs., Seoul, South Korea) for 3 months and developed skin lesions the week before. A skin biopsy showed leukocytoclastic vasculitis with conspicuous eosinophilic infiltration of the tissue. These lesions showed improvement after discontinuation of sibutramine. However, 3 months later the skin lesions recurred on other sites on the lower extremities when the patient was rechallenged with the same drug for 2weeks. Herein, we report the first case of necrotizing vasculitis induced by sibutramine. (Ann Dermatol 23(4) 544∼547, 2011)
참고문헌 (13)
- Florentin M, "Sibutramineassociated adverse effects: a practical guide for its safe use", Obes Rev, 9, pp.378~387 (2008)
- McNeely W, "Sibutramine. A review of its contribution to the management of obesity", Drugs, 56, pp.1093~1124 (1998)
- Goh BK, "Severe bullous drug eruption due to sibutramine (Reductil)", Br J Dermatol, 149, pp.215~216 (2003)
- Carlson JA, "Cutaneous vasculitis update: diagnostic criteria, classification, epidemiology, etiology, pathogenesis, evaluation and prognosis", Am J Dermatopathol, 27, pp.504~528 (2005)
- Sanchez NP, "Clinical and histopathologic spectrum of necrotizing vasculitis. Report of findings in 101 cases", Arch Dermatol, 121, pp.220~224 (1985)
- Shear NH, "Cutaneous reactions to drugs. In Fitzpatrick’s dermatology in general medicine. 7th ed", pp.360~361 (2007), New York: McGraw Hill
- Bahrami S, "Tissue eosinophilia as an indicator of drug-induced cutaneous small-vessel vasculitis", Arch Dermatol, 142, pp.155~161 (2006)
- Soter NA, "Cutaneous necrotizing venulitis. In Fitzpatrick’s dermatology in general medicine. 7th ed", pp.1599~1606 (2007), New York: McGraw Hill
- Roger D, "Urticarial vasculitis induced by fluoxetine", Dermatology, 191, pp.164~ (1995)
- Welsh JP, "Urticarial vasculitis secondary to paroxetine", J Drugs Dermatol, 5, pp.1012~1014 (2006)
- Flores-Suárez LF, "Cutaneous vasculitis during selective serotonin reuptake inhibitor therapy", Am J Med, 119, pp.1~3 (2006)
- Margolese HC, "Cutaneous vasculitis induced by paroxetine", Am J Psychiatry, 158, pp.497~ (2001)
- Krasowska D, "Cutaneous effects of the most commonly used antidepressant medication, the selective serotonin reuptake inhibitors", J Am Acad Dermatol, 56, pp.848~853 (2007)
